# SDR FDEA2020052691050

- Difficulty date: May 19, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: ALC8360504
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL L/E I/B LOWER ATTACH HOLES HAVE RIFELING AND CORROSION. REPAIRED RT HORIZONTAL L/E I/B LOWER ATTACH HOLES REF EA T1-5510-T0354193 05/22/20 SEE ATTACHMENT FOR JPF.
